About Me: Female, 34, New Delhi, India, member since May 2012
Hi, I'm a thyroid patient. I'm suffering from hypothyroid. Because of this I'm facing weight gain and excessive hairfall. I've been taking medicines from 2 years but nothing is helping. It's a great matter of concern for me as I'm not left with even one fourth of the ha
[More]ir i used to have. The hairfall problem is existing from more then 7 years. I'm just 25. Please suggest what should I do. If required I can upload my previous prescriptions from my doctors. Please help, is there any solution for this or it will remain like this forever due to thyroid. One more thing I would like to mention, there is a male baldness problem in my mother's side but it only exists in male members of the family. It's a hereditary there. Do yuo thing this is what affecting ,me too? Pl reply. I realy get deprssed due to this prob.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.